# SDR USAASB08076

- Difficulty date: September 1, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL THE EMERGENCY EXIT LIGHTS WERE INOPERATIVE FROM ROW 12 THROUGH 19.  MX REPLACED THE BATTERY CHARGER AT STATION 807.  OPS CHECK NORMAL.
